# SDR AALA201810229041

- Difficulty date: October 19, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 20,109 hours, 7,957 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Failed
- Location: Evacuation Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EMERGENCY EVACUATION SIGNALING SYSTEM FAILED STEP 4A OF AMM 23-73-00-710-026-A.  RESET AT L3 DOOR ON PANEL 2064VU.  EVACUATION ALERT, SIGNAL AND INDICATOR LIGHT REMAINED ON.   REPLACED THE SWITCH AT THE L3 EMERGENCY EXIT DOOR IAW AMM 23-73-00. OPS CHECKED GOOD.
